# SDR UIEA2021042200961

- Difficulty date: April 21, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,480 hours, 14,075 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Filter
- Condition: Failed
- Location: Apu Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED APU WOULD NOT START AFTER 3 ATTEMPTS( TRANSFERRED TO MDDR 145677, CAT C, DUE 1 MAY 2021 PER MEL 49-11-01A. PLACARDS APPLIED. DISPATCH RS 1641.  22 APR 21 - LP 1355446 ITEM 5 - SCK - REMOVED AND REPLACED APU GEN SCAVEGE FILTERS IAW AMM 49-27-03 OPS GOOD. THIS CLEARS MDDR 145677. )
